Functional Analysis and Its Applications

, Volume 38, Issue 2, pp 88–101

Heat Equations in a Nonholomic Frame

  • V. M. Buchstaber
  • D. V. Leykin

DOI: 10.1023/B:FAIA.0000034039.92913.8a

Cite this article as:
Buchstaber, V.M. & Leykin, D.V. Functional Analysis and Its Applications (2004) 38: 88. doi:10.1023/B:FAIA.0000034039.92913.8a


A system of heat equations in a nonholonomic frame is considered. Solutions of the system are constructed in the form of general sigma functions of Abelian tori. As a corollary, we solve the problem (of general interest) to describe the generators of the ring of differential operators annihilating the sigma functions of families of plane algebraic curves.

nonholonomic frameheat equationssigma and theta functions in several variablesdiscriminant varieties

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • V. M. Buchstaber
    • 1
  • D. V. Leykin
    • 2
  1. 1.V. A. Steklov Mathematical instituteRussian Academy of SciencesRussia
  2. 2.Institute of MagnetismNational Academy of Sciences of UkraineUkraine